# SDR DHL2005782003

- Difficulty date: October 25, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFFF WHEN GEAR HANDLE MOVED TO OFF R GEAR DOOR LIGHT ILLUM.  ON S/O PANEL AND RED DOOR LIGHT ON FORWARD PANEL.  PERFORMED ABNORMAL PROCEDURE.  NO HELP.  GEAR HANDLE HAD TO REMAIN IN UP TO KEEP LIGHTS OUT.  CLEAN AND LUBED RT MLG DOOR SWITCH, OPS CK GOOD IAW 727 MM 32-62-11.
